Doctors Lounge - Urology AnswersBack to Urology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 8/13/2017.
Forum Name: Urology Topics
|ASKINGFORJ - Mon May 18, 2009 9:34 pm||
My boyfriend is 54. He recently had a surgery that required a catheder for urnination. He had it in for about 2 days. When they removed it there was sharp pain and blood. It is now 10 weeks later. When he ejaculates he has extreme pain in his lower abdomon, just above his genital area (more on his left). He feels like he isn't getting "it" all out and more of the ejaculate comes out when he urinates later. He does not have pain when he urinates. He has also been complaining about feeling full/bloated. I have had him increase his fiber to help clean him out a little. (They might be completely unrelated, but I had to mention it - just in case.)
He is in good health. His surgery was for a growth on his thyroid. He's had a good part of his thyroid removed. However, his doctor does not feel that he needs to be on a daily thyroid medication, due to his current blood tests.
He was not treated well by the doctors involved in the thyroid removal, so it is next to impossible to get him to go to a doctor. If I can give him an idea of what it might be then he is more likely to go. His erection is just a little smaller than what it was before surgery. He is able to get hard and then have an orgasm.
Could it be some sort of an infection from the catheder? (Please forgive me for my spelling.)
|Dr.M.jagesh kamath - Fri Aug 28, 2009 2:51 am||
Hello,From the history and symptoms it is quite possible to have a urinary tract infection and prostatitis, and best to get investigated and treated for the same.Catheters do cause UTI in some despite precautions.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.